# SDR N93A122309

- Difficulty date: December 23, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N489QS
- Make and model: Gulstm GIV
- Aircraft serial: 1389
- Aircraft time: 8,842 hours, 4,400 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323720
- Condition: Dirty
- Location: Cabin Air
- Part time: 405 hours, 219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE, FUMES IN FLIGHT CAME FROM THE ENVIRONMENTAL SYSTEM. FOUND COALESCER BAG DIRTY.
